MAUDE Adverse Event Report: LUMENDI LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM; ENDOSCOPE ACCESSORY

LUMENDI LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM; ENDOSCOPE ACCESSORY
Model Number 159-19758-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During navigation with the scope and the device, a sigmoid perforation occurred which was repaired during the procedure with use of endoscopic sutures.Patient was discharged in two days with no further sequelae.User requested that the incident not be reported as device related.

Brand Name
DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Common Device Name
ENDOSCOPE ACCESSORY
Manufacturer (Section D)
LUMENDI LLC
253 post road west
westport CT 06880
MDR Report Key7805082
Report Number3013505983-2018-00002
Device Sequence Number19155132
Product Code FDF
UDI-Device Identifier00865309000232
UDI-Public00865309000232
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2019
Device Model Number159-19758-01
Device Catalogue NumberD-1001
Device Lot Number75CH1610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR